# SDR DALA1100599855

- Difficulty date: November 22, 2010
- Submitted: January 5, 2011
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 77,185 hours, 77,042 cycles
- Engine: Pwa JT8D9
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1292-1303
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY LT SIDE BETWEEN CANTED FRAME BS 1292 AND 1303 LBL 8 CLOSE OUT WEB CRACKED.  STOP DRILLED CRACK IAW SRM 53-01, FIG 2, SHEET3. VISUALLY VERIFIED CRACK CONTAINED IAW NDT SPM 09-00-06, FABRICATED DOUBLER IAW SRM 53-01, FIG 2, SHEET 3. LOCATED, DRILLED AND DEBURRED IAW SRM 51-10-4.  TREATED AND PRIMED IAW SRM 51-10-3 INSTALLED DOUBLER IAW SRM 53-01, FIG 2, SHEET 3, 51-30-5.  REQUIRED INSP COMPLETED.
